# SDR UPS96420133

- Difficulty date: May 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N689UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60B5003737
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT LIGHT INOP L1 DOOR FRAME L1853.  REPLACED MODULE 415.
